| Model Number |
PXYWT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced halos and poor clarity of vision.Clinical reason being mentioned as unable to adequately correct patient vision with current lens.The iol was explanted and exchanged for an unknown monofocal lens in the secondary implant procedure.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).